# SDR COMA0560530

- Difficulty date: October 1, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 7,248 hours, 6,215 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Condition: Lack Of Lube
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5711 - FLAPS FAIL CAUTION.  LUBRICATED THE RIGHT WING FLAP ACTUATORS.
